# SDR UPS07849227

- Difficulty date: January 4, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561537271N1
- Condition: Cracked
- Location: Fs 1350-1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HFEC & VISUAL INSP DETECTED A .225 INCH CRACK ON THE C-4 (D-PIT) LOWER FORWARD JAMB CORNER AS MARKED ON PART.  REMOVED AND REPLACED FUSELAGE SKIN IAW SRM 51-1-20D, 51-1-21, 51-1-22, FS 1350 - 1490 L31R - L31L.
